Aa
Aa
A
A
A
Close
Avatar universal

erection and Kepra

Ever since taking Kepra 500mg twice a day I no longer get aroused and thus no erection at all. Tried Viagra and other such stimulants with no results.
1 Responses
Sort by: Helpful Oldest Newest
207091 tn?1337709493
If you google "can Keppra cause impotence" or "can seizure medication cause erectile dysfunction", there are a lot of results on epilepsy forums that seems to indicate that yes, it can cause this. It's mostly patients reporting the problem on other forums.

I did find this - https://www.futuremedicine.com/doi/10.2217/fnl-2019-0028

Also this - https://www.epilepsy.com/stories/changes-sexual-desire Epilepsy can also cause this.

Talk to your neurologist. Read the stories from other men to see what they've done. Also, see a urologist and rule out any other physical problems that might be causing this. It might be coincidence.

Let us know how you are, and what they find. Good luck. :)
Helpful - 0
2 Comments
Thankyou for your help, did contact my specialists and all three agree with you only one who didn't was GP. Again thanks.
Glad to have helped. :)
Have an Answer?

You are reading content posted in the Sexual Health Community

Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
st. louis, MO
Avatar universal
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Millions of people are diagnosed with STDs in the U.S. each year.
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.
Discharge often isn't normal, and could mean an infection or an STD.
STDs aren't transmitted through clothing. Fabric is a germ barrier.
Normal vaginal discharge varies in color, smell, texture and amount.